Make your own free website on Tripod.com

 

STORIES OF THE TOTALLY HIP

[ Contents | Search | Post | Reply | Next | Previous | Up ]

avascular necrosis and prednisone

From: 007ski@bellsouth.net
Date: 11 May 2000
Time: 16:59:04
Remote Name: 216.76.253.65

Comments

I am 43 years old, had a bad fall on a floor that was being striped of wax.When I stoped seeing stars,I could not move my left leg[I thought it was broken]well after leaving the hosp.and still unable walk the hosp. called and said I need to see a doctor because one of the test showed a hot spot.So I went to the doctor and after a MRI my doctor told me that I had I had AVN in both hips. It took almost two years to complete both surgery's [2 years in pain and unable to walk,without assistsnce]both total hip surgery.well I don't want to be a bone crusher but I still suffer from pain and I am told some AVN people stay in pain all there lives.But I am writing because my problem might have been prevented that is had i been informed about prednisone either by the doctor that gave it to me or the drug co. It's too late for me but I tell all my freinds that prednisone should only be used as a last resort[in my opinion].Was anyone else advised of the consequences before they precribed it? was anyone else advised by the drug co.of the consequences? I cant find any precautions from the drug companies[I requested warning sheets from the pharmacy,they said they did not have those type records from 1996-97]. I wold like to know if anyone knows about about lawsuits filed against the drug companies or there doctors for this?I am seeking a legal recoarse,and I have heard rummor of class action and personal lawsuits,but unable to find sorces. If you can help please e-mail me.Thankyou

Last changed: May 11, 2000